Differential and Integral Equations

On new exact blow-up solutions for nonlinear heat conduction equations with source and applications

Victor A. Galaktionov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 5 (1990), 863-874.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1378730129

Mathematical Reviews number (MathSciNet)
MR1059335

Zentralblatt MATH identifier
0735.35074

Subjects
Primary: 35B40: Asymptotic behavior of solutions
Secondary: 35K55: Nonlinear parabolic equations

Citation

Galaktionov, Victor A. On new exact blow-up solutions for nonlinear heat conduction equations with source and applications. Differential Integral Equations 3 (1990), no. 5, 863--874. https://projecteuclid.org/euclid.die/1378730129


Export citation